Alert archive / Virginia / Flash Flood Warnings in 2013

Flash Flood Warning 49, NWS Baltimore/Washington

June 26, 2013Albemarle County, City of Charlottesville, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 26, 2013, 4:08 PM EDT for Albemarle County, City of Charlottesville, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 4:08 PM EDT (20:08 UTC)
Expired
Jun 26, 2013, 7:00 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Albemarle County, VA, City of Charlottesville, VA

The radar

The Sterling radar (KLWX), 147 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WGUS51 KLWX 262008
FFWLWX
VAC003-540-262300-
/O.NEW.KLWX.FF.W.0049.130626T2008Z-130626T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
408 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CITY OF CHARLOTTESVILLE IN CENTRAL VIRGINIA...
  CENTRAL ALBEMARLE COUNTY IN CENTRAL VIRGINIA...

* UNTIL 700 PM EDT

* AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR
  ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS
  PORTIONS OF THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2
  INCHES CAN BE EXPECTED ACROSS THE AREA.

* SOME LOCATIONS THAT ARE AFFECTED BY THE HEAVY RAIN INCLUDE   
CHARLOTTESVILLE...CROZET AND NORTH GARDEN.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.

LAT...LON 3788 7873 3809 7873 3808 7824 3786 7843

$$

BAJ
2 follow-up statements
882 
WGUS71 KLWX 262139
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
539 PM EDT WED JUN 26 2013

VAC003-540-262300-
/O.CON.KLWX.FF.W.0049.000000T0000Z-130626T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF CHARLOTTESVILLE VA-ALBEMARLE VA-
539 PM EDT WED JUN 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR 
CENTRAL ALBEMARLE COUNTY AND SOUTHERN CITY OF CHARLOTTESVILLE...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT UP TO THREE INCHES OF RAIN HAD FALLEN ACROSS THE WARNED AREA. 
THIS IS CAPABLE OF PRODUCING FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CHARLOTTESVILLE AND NORTH GARDEN.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.

LAT...LON 3787 7861 3796 7873 3805 7870 3803 7828
      3786 7843

$$

BAJ
206 
WGUS71 KLWX 262301
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT WED JUN 26 2013

VAC003-540-262310-
/O.EXP.KLWX.FF.W.0049.000000T0000Z-130626T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF CHARLOTTESVILLE VA-ALBEMARLE VA-
701 PM EDT WED JUN 26 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL ALBEMARLE AND
SOUTHERN CITY OF CHARLOTTESVILLE COUNTIES...

RAIN HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3787 7861 3796 7873 3805 7870 3803 7828
      3786 7843

$$
BPP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:03 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 26, 3:03 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
303 PM EDT WED JUN 26 2013

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL PERSIST THROUGH TONIGHT. A COLD FRONT
WILL APPROACH THE REGION THURSDAY BEFORE STALLING OVER THE AREA
FRIDAY. A TROUGH OF LOW PRESSURE WILL IMPACT THE AREA DURING THE
WEEKEND AND EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR
LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS. PREVIOUS DISCUSSION
FOLLOWS...

BERMUDA HIGH SITUATED IN THE ATLANTIC WILL CONTINUE TO ADVECT HOT
AND HUMID CONDITIONS LATE THIS AFTERNOON. MAX TEMPS WILL RANGE
FROM THE LOWER 80S IN THE MOUNTAINS TO THE LOWER AND MIDDLE 90S
ACROSS MOST OTHER LOCATIONS.

THE HOT AND HUMID CONDITIONS HAVE LED TO AN UNSTABLE
ATMOSPHERE...SIMILAR TO THE LAST FEW DAYS. LATEST MESOANALYSIS
SHOWS 1500 TO 2500 J/KG OF MLCAPE ACROSS MOST OF THE CWA. A
SHORTWAVE IN THE WESTERLY FLOW ALOFT WILL PASS THROUGH THE AREA
LATE THIS AFTERNOON AND EVENING. THE SHORTWAVE AND A SURFACE
TROUGH HAS ALLOWED FOR CONVECTION TO INITIATE IN THE SHENANDOAH
VALLEY AND POTOMAC HIGHLANDS. THESE THUNDERSTORMS WILL LIKELY
INTENSIFY AS THEY PROPAGATE EAST THROUGHOUT THE REST OF THE CWA
LATE THIS AFTERNOON AND EVENING. DESPITE MARGINAL SHEAR
PROFILES...THERE SHOULD BE ENOUGH INSTABILITY FOR SOME
THUNDERSTORMS TO PRODUCE LOCALLY DAMAGING WIND GUSTS AND LARGE
HAIL.

THERE MAY BE A BREAK IN THE CONVECTION LATE THIS EVENING INTO THE
OVERNIGHT AS THE SHORTWAVE MOVES OFF TO OUR EAST. A STRONGER
SHORTWAVE AND ITS ASSOCIATED SURFACE LOW AND COLD FRONT WILL
APPROACH THE AREA FROM THE OHIO VALLEY TOWARD MORNING.
THUNDERSTORMS MAY MOVE INTO THE WESTERN PORTION OF THE CWA TOWARD
SUNRISE. HOWEVER...THE BULK OF THE THUNDERSTORM ACTIVITY
ASSOCIATED WITH THIS SYSTEM SHOULD HOLD OFF UNTIL THURSDAY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
SURFACE LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE INTO
PENNSYLVANIA THURSDAY WHILE THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM MOVES INTO OUR AREA. A POTENT SHORTWAVE WILL ALSO BE
ASSOCIATED WITH THIS ACTIVITY. DESPITE MORE CLOUD COVER...THERE
SHOULD BE ENOUGH BREAKS OF SUNSHINE FOR AN UNSTABLE ATMOSPHERE TO
DEVELOP. THE STRONG SOURCES OF LIFT ALONG WITH INSTABILITY WILL
LIKELY TRIGGER SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

HIGH PRECIPITABLE WATERS SUGGESTS THAT THUNDERSTORMS WILL CONTAIN
HEAVY RAINFALL...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.
HAVE NOT ISSUED A FLASH FLOOD WATCH AT THIS TIME THINKING THAT THE
STORMS WILL BE PROGRESSIVE...KEEPING ANY FLASH FLOODING ISOLATED.
THE BEST CHANCE FOR THE STRONGER THUNDERSTORMS THURSDAY WILL BE
DURING THE AFTERNOON AND EVENING.

THE COLD FRONT WILL DISSIPATE OVERHEAD THURSDAY NIGHT...BUT THERE
SHOULD BE ENOUGH DRIER AIR TO ADVECT IN TO ALLOW FOR SHOWERS AND
THUNDERSTORMS TO WEAKEN. UPPER-LEVEL LOW PRESSURE WILL REMAIN OVER
THE GREAT LAKES FRIDAY AND DESPITE DRIER AIR...THERE WILL BE
ENOUGH INSTABILITY DUE TO COLDER AIR ALOFT FOR POSSIBLE SHOWERS
AND THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE WKND LOOKING QUITE UNSTTLD...AS IT APPEARS AS THO THE CDFNT WL
DSPT RATHER THAN CLR THE AREA. IF NOT...THEN IT WL BE STALLED ATOP
RGN. EITHER WAY...AN ANOMALOUSLY DP H5 LOW SETS UP IN/NEAR THE
GRTLKS...WHICH LEAVES A TROF AXIS INVOF THE APLCHNS. ALTHO PWAT LKLY
WL BE LWR THAN CURRENTLY...THERE STILL WL BE SLY/SWLY FLOW SFC-H5.
THE ABV FACTORS WL COMBINE TO SUPPORT DAILY PCPN CHC.

PTTN BECOMES STAGNANT INTO ELY NEXT WK...AS ADDTL MSTR WL BE
ADVECTED INTO RGN. SINCE AMS WL BECOME MORE MOISTURE-LADEN AND SFC
TROFFING PROVIDES A FOCUS...THAT CUD MEAN A WET PD ELY NEXT WK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINALS THIS
LATE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL ALONG WITH MVFR/IFR CIGS/VSBYS.

MORE SHOWERS AND THUNDERSTORMS ARE LIKELY THURSDAY..ESPECIALLY
DURING THE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL.

AN UNSTTLD PD LIES AHD...W/ PDS OF POTL FLGT RESTRICTIONS DUE TO
SHRA/TSRA INTO THE WKND. WHILE THE PCPN SHUD PRIMARILY CONTAIN A
DIURNAL TREND...CANNOT COMPLETELY RULE OUT TSRA OVNGT INTO THE MRNG
EITHER. TSRA MAY PROVIDE BRIEF AOB IFR CONDS IF A DIRECT HIT WERE
RECEIVED...BUT CONFIDENCE IN THAT HPPNG QUITE LOW. INSTEAD...MRNG BR
WL ALSO BE A CONCERN...PROVIDING MVFR TO PERHAPS IFR CONDS.

&&

.MARINE...
SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON INTO THIS
EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND HAIL. SOUTHERLY FLOW WILL CONTINUE INTO THURSDAY. PRESSURE
GRADIENT INCREASES AND SCA IS FCST FOR THURSDAY AFTERNOON AND
THURSDAY NIGHT WITH GUSTS AROUND 20 TO 25 KNOTS FOR THE MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER.

A COLD FRONT WILL TRIGGER MORE SHOWERS AND THUNDERSTORMS THURSDAY
WITH GUSTY WINDS AND HAIL POSSIBLE. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE THURSDAY AFTERNOON AND EVENING.

FLOW VEERS FRI AS A CDFNT ENTERS THE DELMARVA. MIXED PROFILES
SHUD BE BETTER...BUT SINCE BNDRY OVHD...WNDS WL ACTUALLY BE LESS.
THE MID BAY WL BE FURTHEST AWAY FM THIS POTL BNDRY...AND STILL
STANDS A CHC AT WNDS NEAR SCA/ LVLS. A SIMLR SITUATION CONTS INTO
THE WKND.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 6 AM EDT FRIDAY
     FOR ANZ530>534-537>543.

&&

SYNOPSIS...HAS/HTS
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...HTS
AVIATION...BJL/HTS
MARINE...BJL/HTS
Hazardous weather outlook, Jun 26, 3:02 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
302 PM EDT WED JUN 26 2013

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
271000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
302 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE
OUTLOOK AREA. CLUSTERS OF THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF
BECOMING SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL LIKELY TRIGGER
SHOWERS AND THUNDERSTORMS THURSDAY. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY RAINFALL
THAT COULD LEAD TO LOCALIZED FLASH FLOODING.

A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE MARYLAND PORTION OF
THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER THURSDAY THROUGH
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT. SPOTTER ACTIVATION MAY BE NEEDED
AGAIN THURSDAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-271000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
302 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING
FOR LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS. CLUSTERS OF
THUNDERSTORMS CAN BE EXPECTED LATE THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING
SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

A FEW THUNDERSTORMS WEST OF THE BLUE RIDGE MOUNTAINS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL LIKELY TRIGGER
SHOWERS AND THUNDERSTORMS THURSDAY. THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY RAINFALL
THAT COULD LEAD TO LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT. SPOTTER ACTIVATION MAY BE NEEDED
AGAIN THURSDAY.

In the hours before

Local storm report, Jun 26, 3:22 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     REVA                    38.49N  78.13W
06/26/2013                   CULPEPER           VA   911 CALL CENTER

            TREES UPROOTED

&&

EVENT NUMBER LWX1300532

SMZ
Local storm report, Jun 26, 3:23 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
323 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     RAPIDAN                 38.31N  78.07W
06/26/2013                   ORANGE             VA   911 CALL CENTER

            MULTIPLE TREES DOWN

&&

EVENT NUMBER LWX1300534

SMZ
Local storm report, Jun 26, 3:44 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
344 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     STAFFORD                38.42N  77.40W
06/26/2013                   STAFFORD           VA   NEWSPAPER

            TREES AND POWER LINES DOWN ACROSS ROUTE 1 BETWEEN
            LAYHILL ROAD AND TRUSLOW ROAD

&&

EVENT NUMBER LWX1300535

JE
Local storm report, Jun 26, 3:45 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
345 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     STAFFORD                38.42N  77.40W
06/26/2013                   STAFFORD           VA   NEWSPAPER

            TREES AND POWER LINES DOWN ACROSS ROUTE 1 BETWEEN
            LAYHILL ROAD AND TRUSLOW ROAD

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1300535

JE
Local storm report, Jun 26, 3:48 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 N FREDERICKSBURG      38.33N  77.49W
06/26/2013                   STAFFORD           VA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ROUTE ONE AND LAYHILL ROAD.

&&

EVENT NUMBER LWX1300536

KWIDELSKI
Local storm report, Jun 26, 4:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
405 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             FREDERICK               39.43N  77.42W
06/26/2013  M0.88 INCH       FREDERICK          MD   PUBLIC

&&

EVENT NUMBER LWX1300538

SMZ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:57 PM EDTSevere Thunderstorm WarningLWXFrederick48 min
Jun 25, 9:37 PM EDTSevere Thunderstorm WarningLWXLoudoun38 min
Jun 25, 9:40 PM EDTSpecial Marine WarningLWX95 min
Jun 25, 9:56 PM EDTSpecial Marine WarningLWX79 min
Jun 25, 10:06 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, City of Fairfax54 min
Jun 25, 10:33 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church57 min
Jun 25, 10:47 PM EDTSpecial Marine WarningLWX88 min
Jun 25, 11:13 PM EDTSpecial Marine WarningLWX47 min
Jun 25, 11:13 PM EDTSpecial Marine WarningLWX62 min
Jun 25, 11:27 PM EDTSpecial Marine WarningLWX93 min
Jun 25, 11:39 PM EDTSpecial Marine WarningLWX2 hr
Jun 26, 3:45 AM EDTSmall Craft AdvisoryLWX49 hr
Jun 26, 1:41 PM EDTSevere Thunderstorm WarningLWXCulpeper, Madison, Rappahannock49 min
Jun 26, 2:22 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Madison, Orange, Prince William, Spotsylvania and 1 more38 min
Jun 26, 2:36 PM EDTSpecial Marine WarningLWX84 min
Jun 26, 2:46 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, King George, Orange, Spotsylvania, Stafford and 1 more44 min
Jun 26, 2:47 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Loudoun, Warren43 min
Jun 26, 3:01 PM EDTSevere Thunderstorm WarningLWXMadison, Page, Rappahannock, Rockingham, Shenandoah, Warren44 min
Jun 26, 3:18 PM EDTFlash Flood WarningLWXAlbemarle, Augusta, Rockingham3 hr
Jun 26, 3:20 PM EDTSevere Thunderstorm WarningLWXKing George, Prince William, Spotsylvania, Stafford, City of Fredericksburg55 min
Jun 26, 3:28 PM EDTSpecial Marine WarningLWX92 min
Jun 26, 3:50 PM EDTSevere Thunderstorm WarningLWXKing George55 min
Jun 26, 3:51 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville39 min
Jun 26, 4:40 PM EDTSpecial Marine WarningLWX95 min
Jun 26, 4:59 PM EDTSpecial Marine WarningLWX91 min
Jun 26, 6:20 PM EDTSpecial Marine WarningLWX55 min
Jun 26, 7:12 PM EDTSpecial Marine WarningLWX93 min

Nearby

Flash Flood Warnings in Virginia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.